# SDR DALA1318540171

- Difficulty date: March 2, 2012
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 101,179 hours, 14,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32114
- Condition: Dented
- Location: Bs 1629 S35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DENT AT BS 1629 AND S-36L.  REPAIR IAW ERA 498625-14. TO 498625-14.
